Alert archive / North Dakota / Flash Flood Warnings in 2010

Flash Flood Warning 23, NWS Grand Forks, ND

July 24, 2010Pembina County, North Dakota; Kittson County, Minnesota

NWS Grand Forks, ND issued this flash flood warning at Jul 24, 2010, 2:10 AM CDT for Pembina County, North Dakota; Kittson County, Minnesota. It took effect at Jul 24, 2010, 2:21 AM CDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 24, 2010, 2:10 AM CDT (07:10 UTC)
In effect from
Jul 24, 2010, 2:21 AM CDT
Expired
Jul 24, 2010, 9:26 AM CDT
In force
7 hr
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Flood severity
None

Counties Kittson County, MN, Pembina County, ND

The radar

The Fargo/Grand Forks radar (KMVX), 155 km from the middle of the area, began a volume at 07:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

International Fa, MN (KINL), launched 00:00Z, 7.2 hours before the alert went out and 283 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, International Fa, MN at 00:00Z on 2010-07-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 28 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, International Fa, MN at 00:00Z on 2010-07-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
28 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1248 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

227 
WGUS53 KFGF 240721
FFWFGF
MNC069-NDC067-241700-
/O.NEW.KFGF.FF.W.0023.100724T0721Z-100724T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
210 AM CDT SAT JUL 24 2010

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN PEMBINA COUNTY IN NORTHEAST NORTH DAKOTA...
  NORTHWESTERN KITTSON COUNTY IN NORTHWEST MINNESOTA...

* UNTIL NOON CDT

* AT 210 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED AN AREA 
  OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA. RAINFALL RATES    
  AS HIGH AS 2 TO 3 INCHES PER HOUR HAVE OCCURRED WITHIN THE PAST 
  HOUR BETWEEN JOLIETTE AND NORTHCOTE. A NEARLY STATIONARY AREA OF 
  RAINFALL THE PAST SEVERAL HOURS ACROSS NORTHEASTERN PEMBINA AND 
  NORTHWESTERN KITTSON COUNTIES HAS RESULTED IN LOCALIZED TOTAL 
  RAINFALL ESTIMATES BETWEEN 3 AND 4 INCHES. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  JOLIETTE AND NORTHCOTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4900 9693 4878 9692 4878 9741 4900 9742

$$

ROGERS/VOELKER
2 follow-up statements
206 
WGUS73 KFGF 241218
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
711 AM CDT SAT JUL 24 2010

MNC069-NDC067-241700-
/O.CON.KFGF.FF.W.0023.000000T0000Z-100724T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KITTSON MN-PEMBINA ND-
711 AM CDT SAT JUL 24 2010

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL NOON CDT FOR
NORTHEASTERN PEMBINA AND NORTHWESTERN KITTSON COUNTIES...

AT 711 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THE HEAVY   
RAINFALL HAS MOVED OUT OF THE WARNED AREA. RAIN SHOWERS WILL 
CONTINUE THIS MORNING...WITH ADDITIONAL ACCUMULATIONS LESS THAN A 
HALF INCH. DOPPLER RADAR RAINFALL ESTIMATES SHOW 2 TO 4 INCHES HAVE 
FALLEN ACROSS THE WARNED AREA AND RUNOFF FROM THIS HEAVY RAINFALL 
WILL CONTINUE THIS MORNING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE JOLIETTE AND 
NORTHCOTE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF FLASH FLOODING IS OBSERVED...MOVE QUICKLY TO ESCAPE FLOOD WATERS.
DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

TURN AROUND DONT DROWN. AVOID DRIVING ON FLOODED ROADS. MOST FLOOD
RELATED DEATHS OCCUR IN AUTOMOBILES.

&&

LAT...LON 4900 9693 4878 9692 4878 9741 4900 9742

$$

VOELKER
407 
WGUS73 KFGF 241426
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
925 AM CDT SAT JUL 24 2010

MNC069-NDC067-241440-
/O.CAN.KFGF.FF.W.0023.000000T0000Z-100724T1700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
KITTSON MN-PEMBINA ND-
925 AM CDT SAT JUL 24 2010

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR NORTHEASTERN
PEMBINA AND NORTHWESTERN KITTSON COUNTIES...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA HAVE RECEDED OR WERE BEGINNING TO
RECEDE...ENDING THE FLOOD THREAT. IF FLOODING HAS BEEN OBSERVED...
PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SECONDARY ROADS ACROSS NORTHEAST PEMBINA AND NORTHWEST KITTSON 
COUNTIES MAY STILL BE SOFT THIS MORNING FROM THE RAIN...SO USE 
CAUTION IF DRIVING OFF THE MAIN ROADS.

&&

LAT...LON 4900 9693 4878 9692 4878 9741 4900 9742

$$

VG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jul 23, 9:09 PM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Jul 23, 9:09 PM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
909 PM CDT FRI JUL 23 2010

.DISCUSSION...

WV LOOP HAS THE MAIN UPPER SHORTWAVE TROUGH CONTINUING TO EJECT
EASTWARD THROUGH ND THIS EVENING. RADAR TRENDS SHOW TWO DISTINCT
AREAS OF PRECIPITATION HAVE DEVELOPED OVER THE CWA. ONE IS NEAR
THE CANADIAN BORDER IN OUR NORTHWEST WHERE SPC MESOANALYSIS SHOWS
THE BEST CAPE OF 500-1000 J/KG. STORMS IN THAT LOCATION HAVE BEEN
MOVING VERY SLOWLY UNDER LIGHT UPPER LEVEL WINDS. THE SPEEDS HAVE
PICKED UP IN RECENT HOURS...BUT WILL KEEP AN EYE ON THE ACTIVITY
IN CASE THERE IS REDEVELOPMENT OVER AREAS THAT HAVE RECEIVED
NEARLY 2 INCHES OF RAIN.

THE OTHER AREA OF PRECIPITATION HAS BEEN PERSISTING OVER OUR
SOUTH AND SOUTHEAST...AND SEEMS TO BE FITTING WELL WITH THE 700MB
BAROCLINIC ZONE. THIS AREA OF PRECIP SHOULD PERSIST THROUGH THE
REST OF THE EVENING...EVENTUALLY ENDING TOWARDS MORNING AS THE
GOOD MID LEVEL TEMP GRADIENT PUSHES FURTHER SOUTH. THERE IS STILL
PRECIP IN THE WESTERN PART OF THE STATE HEADED IN OUR
DIRECTION...ALTHOUGH THE CONVECTION HAS BEEN ON A WEAKENING TREND.
WILL CONTINUE TO KEEP POPS OVERNIGHT...WITH THE BEST CHANCES IN
THE SOUTHEAST AND NORTHWEST. GIVEN THAT EVEN THE MUCAPE IS FAIRLY
LOW OVER MOST OF THE CWA...THE PREVIOUS SHIFTS TREND OF SHOWERS
AND ISOLATED THUNDERSTORMS CONTINUES TO SEEM REASONABLE. PRECIP
WILL LINGER IN OUR EAST INTO TOMORROW AS THE UPPER SYSTEM MOVES
OFF. TEMPS FOR TONIGHT AND TOMORROW CONTINUE TO LOOK GOOD.

&&

.AVIATION...

CONDITIONS HAVE REMAINED VFR ACROSS THE FORECAST AREA WITH CLOUD
COVER STAYING IN THE 5000-11000 FT RANGE. THE CHANCE FOR SHOWERS
AND ISOLATED THUNDERSTORMS WILL CONTINUE THROUGHOUT THE
NIGHT...BUT THINK THAT THE CHANCES OF ANY ONE SITE GETTING STEADY
RAIN ARE LOW ENOUGH JUST TO GO WITH A VCSH. CONDITIONS SHOULD
REMAIN VFR...WITH EVEN THE 5000 FT DECK GIVING WAY TO CIRRUS BY
MID TO LATE MORNING.

&&

.PREV DISCUSSION... /ISSUED 233 PM CDT FRI JUL 23 2010/

SHORT TERM...

THE MAIN FORECAST CHALLENGE WILL BE PRECIP CHANCES THROUGH
SATURDAY MORNING...WITH THE NEXT CHANCE BY MONDAY AFTERNOON. THE
MODELS ARE IN OVERALL GOOD AGREEMENT WITH THE UPPER LEVEL PATTERN
AND MASS FIELDS. THE GFS HAS INITIALIZED A LITTLE BETTER ON QPF
AND LIKE THE UPPER LEVEL DIVERGENCE FIELDS BETTER THAN OTHER MODELS.

FOR TONIGHT...EXPECT THE BAND OF CONVECTION TO MOVE OVER THE
REGION AND TARGET MAINLY THE SOUTHERN AREAS. INSTABILITY WILL
REMAIN FAIRLY WEAK OVER ALL AREAS...WITH PERHAPS SOME SFC BASED
CAPE NEAR THE INTERNATIONAL BORDER THIS EVENING...AND IN THE
EXTREME SOUTH. THERE WILL BE DEEP LIFTING WITH THE STRONG
SHORTWAVE MOVING THROUGH THE REGION...SO THIS LIFT SHOULD OVERCOME
RELATIVELY WEAK INSTABILITY WITH PWATS INCREASING OVER AN INCH.
THEREFORE...HAVE MAINTAINED THE HIGHER POPS OVER THE SOUTH TONIGHT
AND MENTIONED JUST ISOLATED THUNDER WITH MAINLY SHOWERS AFTER 06Z SAT.

ON SATURDAY...CYCLONIC FLOW AND SOME INSTABILITY WILL LINGER THE
LONGEST IN THE NORTHEAST. THERE COULD BE SOME LINGERING MORNING
SHOWERS AND PERHAPS A RUMBLE OF THUNDER IN ALL AREAS...WITH
ACTIVITY SHIFTING EAST OF THE VALLEY BY AFTERNOON. ALL MODELS
ARE FAIRLY BULLISH WITH HIGH INSTABILITY IN THE EASTERN ZONES
DURING THE AFTERNOON WITH SFC BASED CAPE OVER 1500 J/KG. THERE
WILL BE LARGER SCALE SUBSIDENCE BUILDING IN BEHIND THE WAVE
THOUGH...BUT WILL LINGER A LOW POP IN THE NORTHEAST FOR SOME
THUNDER FOR THIS THREAT. TEMPS SHOULD WARM TO NEAR OR JUST BELOW
NORMAL.

ON SUNDAY...EXPECT A MOSTLY SUNNY DAY WITH SUBSIDENCE AND A DRIER
AIRMASS OVERHEAD. THE MERCURY WILL WARM ABOUT 3-5 DEGREES FROM
SATURDAY WITH 850MB TEMPS APPROACHING +18C IN THE WEST.

FOR MONDAY...THERMAL FIELDS CONTINUE TO WARM AND A FAVORABLE SW
FLOW AT THE SFC SHOULD DEVELOP. THE MERCURY SHOULD WARM TO NEAR
90 IN THE WEST WITH A SFC TROUGH MOVING INTO NE ND DURING THE
AFTERNOON. GIVEN THE NW FLOW ALOFT AND HIGH INSTABILITY...WILL
MAINTAIN THE LOW CHANCE FOR POPS DURING THE AFTERNOON EVEN THOUGH
CAPPING MAY BE AN ISSUE GIVEN THE WARMER TEMPS ALOFT.

LONG TERM (TUE-FRI)...
MODELS IN GENERAL AGREEMENT ON OVERALL PATTERN. NW FLOW ALOFT WILL
ALLOW SERIES OF WAVES TO CROSS THE AREA. SFC HIGH PRESSURE WILL BE
IN PLACE EARLY IN THE PERIOD BRINGING MORE PLEASANT CONDITIONS TO
THE REGION. HOWEVER...SFC LOW PRESSURE IS EXPECTED TO DEVELOP LATER
IN THE PERIOD WITH SRLY FLOW BRINGING WARMER TEMPS AND INCREASING
MOISTURE TO THE DAKS/MN. COMBINED WITH ENERGY ALOFT...EXPECT
INCREASED CHANCES FOR MEASURABLE PCPN.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

JR
Hazardous weather outlook, Jul 23, 5:22 AM CDT, 20 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
522 AM CDT FRI JUL 23 2010

NDZ006-007-014-015-024-026-028-029-038-049-052-054-241030-
TOWNER-CAVALIER-BENSON-RAMSEY-EDDY-NELSON-GRIGGS-STEELE-BARNES-
RANSOM-SARGENT-WESTERN WALSH COUNTY-
522 AM CDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

EARLY THIS MORNING...PATCHY DENSE FOG IS POSSIBLE ACROSS PORTIONS
OF THE DEVILS LAKE BASIN AND WEST OF THE RED RIVER VALLEY. THE FOG
WILL BE SHALLOW AND THICKEST IN LOW LYING AREAS...BUT SHOULD
DISSIPATE BY 8 AM CDT. MOTORISTS SHOULD DRIVE WITH CAUTION AS
VISIBILITY MAY CHANGE RAPIDLY. THE REST OF TODAY...SHOWERS AND
THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND EVENING AS AN UPPER
LEVEL DISTURBANCE MOVES ACROSS THE REGION. SEVERE WEATHER IS NOT
EXPECTED WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING
ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA...BUT CONDITIONS
ARE EXPECTED TO RAPIDLY IMPROVE BY AFTERNOON. THE NEXT BEST CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL BE MONDAY THROUGH WEDNESDAY AS
A BROAD LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN CANADA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

MNZ001>009-013>017-022>024-027>032-040-NDZ008-016-027-030-039-053-
241030-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-PEMBINA-
EASTERN WALSH COUNTY-GRAND FORKS-TRAILL-CASS-RICHLAND-
522 AM CDT FRI JUL 23 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE POSSIBLE THIS EVENING AND OVERNIGHT
ACROSS EASTERN NORTH DAKOTA AND NORTHWEST AND WEST CENTRAL
MINNESOTA AS AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE REGION.
SEVERE WEATHER IS NOT EXPECTED WITH ANY STORMS THAT DEVELOP.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

LINGERING SHOWERS AND THUNDERSTORMS ARE POSSIBLE SATURDAY MORNING
ACROSS EASTERN NORTH DAKOTA AND NORTHWEST MINNESOTA...BUT CONDITIONS
ARE EXPECTED TO RAPIDLY IMPROVE BY AFTERNOON. THE NEXT BEST CHANCE
FOR SHOWERS AND THUNDERSTORMS WILL BE MONDAY THROUGH WEDNESDAY AS
A BROAD LOW PRESSURE SYSTEM MOVES ACROSS SOUTHERN CANADA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

ROGERS

In the hours before

Special weather statement, Jul 23, 9:35 PM CDT, 4 hours 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
935 PM CDT FRI JUL 23 2010

MNZ004-NDZ008-240330-
KITTSON MN-PEMBINA ND-
935 PM CDT FRI JUL 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PEMBINA AND NORTHWESTERN
KITTSON COUNTIES UNTIL 1030 PM CDT...

AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 5 MILES NORTHWEST OF PEMBINA...OR 38 MILES NORTH OF
GRAFTON. A SECOND STORM WAS LOCATED 7 MILES NORTHEAST OF HUMBOLDT.
THE STORMS WERE NEARLY STATIONARY.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THE
STORM...ALONG WITH HEAVY RAIN. DUE TO THE STORMS BEING NEARLY
STATIONARY...LOCALIZED RAINFALL RATES OF UP TO 2 INCHES PER HOUR ARE
POSSIBLE WITH THESE STORMS.

THE STORM WILL BE NEAR...
PEMBINA AROUND 1020 PM CDT.
ST. VINCENT...ORLEANS AND NOYES AROUND 1030 PM CDT.

THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRAMER
Special weather statement, Jul 23, 9:54 PM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
954 PM CDT FRI JUL 23 2010

NDZ007-240345-
CAVALIER ND-
954 PM CDT FRI JUL 23 2010

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CAVALIER COUNTY UNTIL
1045 PM CDT...

AT 951 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
THUNDERSTORM 18 MILES WEST OF LANGDON...MOVING TO THE NORTHEAST AT 10
MPH. HEAVY RAINFALL WAS ASSOCIATED WITH THIS THUNDERSTORM. DUE TO
THE SLOW MOVEMENT OF THE STORM...LOCALIZED RAINFALL RATES OF UP TO 1
INCH PER HOUR ARE POSSIBLE.

THE STORM WILL BE NEAR...
HANNAH AROUND 1010 PM CDT.
WALES AROUND 1015 PM CDT.
DRESDEN AROUND 1020 PM CDT.
LANGDON AROUND 1030 PM CDT.

THE STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

BRAMER

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 23, 11:16 PM CDTFlash Flood WarningFGFCavalier10 hr

Nearby

Flash Flood Warnings in North Dakota, 2010Flash Flood Warnings in Minnesota, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.